# SDR COMA0760674

- Difficulty date: November 29, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 29,949 hours, 26,012 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4953 - A/C WILL NOT PRESSURIZE IN FLIGHT.  TRIED BOTH CONTROLLERS AND MANUAL MODE WITH NO AFFECT.  A/C RETURNED TO DTW AND LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 21-31-01-2.
